Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Info-Icon This content is not available in English
Show image information

von H. Glöckner besprochene Bücher

  1. Hofmann, K H and S A Morris The Lie Theory of Connected Pro-Lie Groups, Tracts in Math 2, EMS Publishing House, Zurich, 2007; Zbl 1153.22006
  2. Wolf, J A, Harmonic Analysis on Commutative Spaces, Math Surveys and Monographs 142, AMS, 2007; Zbl 1156.22010
  3. Bertram, W, Calcul différentiel topologique élémentaire, Calvage et Mounet, 2011; Zbl 05997916

von H. Glöckner besprochene Artikel

  1. Außenhofer, L, A survey on nuclear groups, Research and Exp. in Math. 24 (2000), 1-30; MR 2002f:22001
  2. Hernandez, S, Pontryagin duality for topological Abelian groups, Math. Z. 238 (2001), 493-503; MR 2002h:22002
  3. Arhangelskii, A V, Extensions of topological and semitopological groups and the product operation, Comment. Math. Univ. Carolin. 42 (2001), 173-186; MR 2002j:22001
  4. Bruguera, M and M J Chasco, Strong reflexivity of abelian groups, Czechoslovak Math. J. 51 (2001), 213-224; MR 2002j:22002
  5. Comfort, W W and D Dikranjan, On the poset of totally dense subgroups of compact groups, Topology Proc. 24 (1999), Summer, 103-127 (2001); MR 2002k:22001
  6. Banakh, T, On index of total boundedness of (strictly) o-bounded groups, Topology Appl. 120 (2002), 427-439; MR 2003c:22003
  7. Möller, R G, Structure theory of totally disconnected locally compact groups via graphs and permutations, Canadian J. Math. 54 (2002), 795-827; MR 2003e:22003
  8. Banakh, T O, Topologies on groups determined by sequences: answers to several questions of I Protasov and E Zelenyuk, Mat. Stud.15 (2001), 145-150; MR 2003j:22001
  9. Ravsky, O V, Paratopological groups II, Mat. Stud. 17 (2002), 93-101; MR 2003j:22003
  10. Aussenhofer, L, The Lie algebra of a nuclear group, J. Lie Theory 13 (2003), 263-270; MR 2003m:22023
  11. Kaniuth, E and A T Lau, On a separation property of positive definite functions on locally compact groups, Math. Z. 243 (2003), 161-177; MR 2003k:43003
  12. Guran, I and M Zarichnyi, Universal countable-dimensional topological groups, Topology Appl. 128 (2003), 55-61; Zbl 1014.22003
  13. Milnes, P, Minimal H_3 actions and simple quotients of discrete 7-dimensional nilpotent groups, Kodai Math. J. 25 (2002), 209-226; Zbl 1019.22003
  14. Hernandez, S and S Macario, Dual properties in totally bounded Abelian groups, Arch. Math. 80 (2003), 271-283; MR 2004b:22002
  15. Möller, R G, FC^- elements in totally disconnected groups and automorphisms of infinite graphs, Math. Scand. 92 (2003), 261-268; MR 2004b:22003
  16. Willis, G A, The number of prime factors of the scale function on a compactly generated group is finite, Bull. London Math. Soc. 33 (2001), 168-174; Zbl 1020.22002
  17. Banaszczyk, W and J Nunez Garcia, Strong nuclearity of dual groups, Bull. Polish Acad. Sci. 51 (2003), 75-91; MR 2004f:22001
  18. Maier, P and K-H Neeb, Central extensions of current groups, Math. Ann. 326 (2003), 367-415; Zbl 1029.22025
  19. Neeb, K-H and C Vizman, Flux homomorphisms and principal bundles over infinite dimensional manifolds, Monatsh. Math. 139 (2003), 309-333; Zbl 1029.22027
  20. Dikranjan, D and M Tkachenko, Algebraic structure of small countably compact abelian groups, Forum Math 15 (2003), 811-837; MR 2004i:22002
  21. Gao, S and V Pestov, On a universality property of some abelian Polish groups, Fund Math 179 (2003), 1-15; MR 2004m:22004
  22. Bekka, M B and P de la Harpe, Irreducibility of unitary group representations and reproducing kernels Hilbert spaces, Expo Math 21 (2003), 115-149; Zbl 1037.22009
  23. Hofmann, K H, S A Morris and D Poguntke, The exponential function of locally connected compact abelian groups, Forum Math 16 (2004), 1-16; Zbl 1041.22005
  24. Ferri, S and D Strauss, A note on the WAP-compactification and the LUC-compactification of a topological group, Semigroup Forum 69 (2004), 87-101; MR 2005b:22002
  25. Bisgaard, T M, On the relation between the scalar moment problem and the matrix moment problem on *-semigroups, Semigroup Forum 68 (2004), 25-46; Zbl 1045.43009
  26. Hanzer, M, R-groups for quaternionic hermitian groups, Glasnik Matematicki 39 (2004), 31-48; Zbl 1056.22010
  27. Baumgartner, U and G A Willis, Contraction groups and scales of automorphisms of totally disconnected locally compact groups, Israel J Math 142 (2004), 221-248; Zbl 1056.22001
  28. Neeb, K-H, Current groups for non-compact manifolds and their central extensions, pp 109-183 in: T Wurzbacher (Ed), Infinite dimensional groups and manifolds, IRMA Lectures in Math. and Theor. Phys. 5, 2004 Zbl 1056.22014
  29. Amini, M and A R Medghalchi, Amenability of the algebras R(S), F(S) of a topological semigroup S, Sci Math Jpn 60 (2004), 469-473; Zbl 1058.43002
  30. Ismagilov, R S, Representations connected with Dixmier traces and spaces of distributions, Acta Appl Math 81 (2004), 121-127; Zbl 1066.43002
  31. Kumar, A and C R Bhatta, An uncertainty principle like Hardy's theorem for nilpotent Lie groups, J Aust Math Soc 77 (2004), 47-53; Zbl 1066.22006
  32. Neeb, K H and F Wagemann, The universal central extension of the holomorphic current algebra, Manuscr Math 112 (2003), 441-458; Zbl 1071.17021
  33. Wienhard, A K, Bounded Cohomology and Geometry, Bonner Math. Schriften 368, 2004; Zbl 1084.32013
  34. Neeb, K H, Abelian extensions of infinite-dimensional Lie groups, pp 69-194 in: Mathematical works. Part XV. University of Luxembourg, Mathematical Serminar, 2004; Zbl 1079.22018
  35. Filali, M and I Protasov, Slowly oscillating functions on locally compact groups, Applied General Topology 6 (2005), 67-77; MR 2006e:22007
  36. Glöckner, H, Contraction groups for tidy automorphisms of totally disconnected groups, Glasgow Math. J. 47 (2005), 329-333; Zbl 1076.22005
  37. Ardanza-Trevijano, S and M J Chasco, The Pontryagin duality of sequential limits of topological Abelian groups, J Pure Appl Algebra 202 (2005), 11-21; MR 2006f:22001
  38. Hofmann, K H and S A Morris, Lie theory and the structure of pro-Lie groups and pro-Lie algebras, Topol Proc 28 (2004), No 2, 541-567; Zbl 1082.22003
  39. Aniello, P, Square integrable projective representations and square integrable representations modulo a relatively central subgroup, Int J Geom Methods Mod Phys 3 (2006), No 2, 233-267; Zbl 1088.22002
  40. Baumgartner, U and G A Willis, The direction of an automorphism of a totally disconnected locally compact group, Math Z 252 (2006), 393-428; MR 2007a:22005
  41. Runde, V, Representations of locally compact groups on QSL_p-spaces and a p-analog of the Fourier-Stieltjes algebra, Pac. J. Math. 221 (2005), No 2, 379-397; Zbl 1095.43001
  42. Neeb, K-H and B. Orsted, A topological Maslov index for 3-graded Lie groups, J Funct Anal 233 (2006), No 2, 426-477; Zbl 1102.32010
  43. Bakonyi, M and D Timotin, A remark on positive definite functions on free groups, Demonstratio Math 39 (2006), No 2, 317-320; Zbl 1100.43002
  44. Gindikin, S, B Krötz and G Olafsson, Horospherical model for holomorphic discrete series and horospherical Cauchy transform, Compositio Math 142 (2006), 983-1008; Zbl 1108.22009
  45. Bertram, W, Differential geometry over general base fields and rings, pp 95-101 in: ``Modern Trends in Geometry and Topology'' (Deva, 2005); MR 2007h:58003
  46. Beltita, D and T S Ratiu, Geometric representation theory for unitary groups of operator algebras, Adv Math 208 (2007), 299-317; Zbl 1108.22008
  47. Kaniuth, E, Induced characters, Mackey analysis and primitive ideal spaces of nilpotent discrete groups, J Funct Anal 240 (2006), 349-372; Zbl 1107.22002
  48. Ali, Hoda A The uniform convergence of a sequence of weighted bounded exponentially convex functions on foundation semigroups, Kyungpook Math J 46 (2006), 337-343; Zbl 1110.43004
  49. Pourabbas, A, Some results on the Hochschild cohomology of group algebras, Proc Am Math Soc 135 (2007), 2095-2105; Zbl 1114.43003
  50. Tewari, U B Order convolution and vector-valued multipliers, Colloq Math 108 (2007), 53-61; Zbl 1113.43003
  51. Sahleh, H On the non-abelian tensor square and nilpotency class of a topological group, Int Rev Pure Appl Math 2 (2006), 77-84; Zbl 1119.22001
  52. Willis, G A, Compact open subgroups in simple totally disconnected groups, J Algebra 212 (2007), 405-417; Zbl 1119.22005 und MR 2008d:22005
  53. Bekka, B, Operator-algebraic superrigidity for SL_n(Z), n >= 3, Invent Math 169 (2007), 401-425 Zbl 1135.22009
  54. Wockel, C, Lie group structures on symmetry groups of principal bundles, J Funct Anal 251 (2007), 254-288 MR 2008h:22016
  55. Abouqateb, A and K-H Neeb, Integration of locally exponential Lie algebras of vector fields, Ann Global Anal Geom 33 (2008), 89-100 Zbl 1135.22021
  56. Baumgartner, U, Scales for co-compact embeddings of virtually free groups, Geom Dedicata 130 (2007), 163-175 MR 2008m:22010
  57. Sinton, A R, The spherical transform on projective limits of symmetric spaces, J Lie Theory 17 (2007), 869-898 MR 2009c:43011
  58. Beltita, D and K-H Neeb Finite-dimensional Lie subalgebras of algebras with continuous inversion, Studia Math 185 (2008), 249-262 MR 2008m:46097
  59. Shtern, AI, Duality between the compact and discrete objects for noncommutative topological groups, Adv Stud Contemp Math 16 (2008), 143-154. MR 2009c:22004
  60. Baumgartner, U, Totally disconnected, locally compact groups as geometric objects, pp 1-20 in: ``Geometric Group Theory,'' Trends in Mathematics, Birkhäuser, 2007. MR 2009d:22007
  61. Jotz, M and K-H Neeb, Closedness of the tangent spaces to the orbits of proper actions, J Lie Theory 18 (2008), 517-521; MR 2009m:22023
  62. Maresch, G and R Winkler, Compactifications, Hartman functions and (weak) almost periodicity, Dissertationes Math 461 (2009), 72 pp; MR 2010c:43009
  63. An, J and K-H Neeb, An implicit function theorem for Banach spaces and some applications, Math Z 262 (2009), 627-643; MR 2010f:22019
  64. Ferri, S and J Galindo, Embedding a topological group into its WAP-compactification, Studia Math 193 (2009), 99-108; MR 2010e:43014
  65. Shtern, AI, Finite-dimensional locally bounded quasirepresentations of connected locally compact groups: a survey, Adv Stud Contemp Math (Kyungshang) 19 (2009), 1-16; MR 2010f:22006
  66. Galindo, J, On unitary representability of topological groups, Math Z 263 (2009), 211-220; MR 2010g:22003
  67. Hofmann, KH and SA Morris, Contributions to the structure theory of connected pro-Lie groups, Topol Proc 33 (2009), 225-237; Zbl 1221.22001
  68. Mehdipour, MJ and R Nasr-Isfahani, Compact left multipliers on Banach algebras related to locally compact groups, Bull Aust Math Soc 79 (2009), 227-238; Zbl 1169.43001
  69. Hofmann, KH and K-H Neeb, The compact generation of closed subgroups of locally compact groups, J Group Theory 12 (2009), 555-559; Zbl 1179.22003
  70. Jaworski, W, On contraction groups of automorphisms of totally disconnected locally compact groups, Isr J Math 172 (2009), 1-8; Zbl 1179.22004
  71. Thom, A, Examples of hyperlinear groups without factorization property, Groups Geom Dyn 4 (2010), 195-208; Zbl 1187.22002
  72. Müller, C, K-H Neeb and H Seppänen, Borel-Weil theory for root graded Banach-Lie groups, Int Math Res Not 2010 (2010), 783-823; Zbl 1187.22017 and MR 2011g:22033
  73. Beltiţă, D, Iwasawa decompositions of some infinite-dimensional Lie groups, Trans Amer Math Soc 361 (2009), 6613-6644; MR 2010k:22027
  74. Neeb, KH and C Wockel, Central extensions of groups of sections, Ann Global Anal Geom 36 (2009), 381-418 MR 2010m:58015
  75. Müller, C and C Wockel, Equivalences of smooth and continuous principal bundles with infinite-dimensional structure group, Adv Geom 9 (2009), 605-626; MR 2010k:22026
  76. Dahmen, R, Analytic mappings between LB-spaces and applications in infinite-dimensional Lie theory, Math Z 266 (2010), 115-140; Zbl 1205.22018
  77. Dosi, AA, Non-commutative holomorphic functions in elements of a Lie algebra and the absolute basis problem, Izv Math 73 (2009), 1149-1171; Zbl 1209.46025
  78. Beltita, D and KH Neeb, Geometric characterization of Hermitian algebras with continuous inversion, Bull Aust Math Soc 81 (2010), 96-113; Zbl 1209.46028
  79. Buliga, M, Infinitesimal affine geometry of metric spaces endowed with a dilatation structure, Houston J Math 36 (2010), 91-136; MR 2011h:53032
  80. Neeb, KH, Semibounded representations and invariant cones in infinite dimensional Lie algebras, Confluentes Math 2 (2010), 37-134; MR 2011g:22035
  81. Neeb, KH, Semi-bounded unitary representations of infinite-dimensional Lie groups, Infinite dimensional harmonic analysis IV, 209-222, World Sci Publ, Hackensack, NJ, 2009; MR 2011g:22034
  82. Dikranjan, D and G Lukács, Quasi-convex sequences in the circle and the 3-adic integers, Topology Appl 157 (2010), 1357-1369; MR 2011g:22005
  83. Dikranjan, D and G Lukács, Locally compact abelian groups admitting non-trivial quasi-convex null sequences, J Pure Appl Algebra 214 (2010), 885-897; MR 2011g:22010
  84. Merigon, S, Integrating representations of Banach-Lie algebras, J Funct Anal 260 (2011), 1463-1475; MR 2012a:22036
  85. Galindo, J, L Recoder-Nunez and M Tkachenko, Nondiscrete P-groups can be reflexive, Topology Appl 158 (2011), 194--203; MR 2011m:22004
  86. Hekmati, P, Integrability criteron for abelian extensions of Lie groups, Proc Amer Math Soc 138 (2010), 4137-4148; MR 2012a:22034
  87. Neeb, K-H, On differentiable vectors for representations of infinite dimensional Lie groups, J Funct Anal 259 (2010), 2814-2855; MR 2012b:22031
  88. Beltita, D, Functional analytic background for a theory of infinite-dimensional reductive Lie groups, Developments and trends in infinite-dimensional Lie theory, 367-392, Progr Math 288, Birkhäuser, Boston, 2011; MR 2012a:22033
  89. Wockel, C, Non-integral central extensions of loop groups, Contemp Math 519 (2010), 203-214; Zbl 1219.22018
  90. Bingham, NH and AJ Ostaszewski, Normed versus topological groups: dichotomy and duality, Diss Math 472 (2010), 138 pp; Zbl 1231.22002
  91. Alldridge, A, Boundary orbit strata and faces of invariant cones and complex Olshanski semigroups, Trans Am Math Soc 363 (2011), 3799-3828; Zbl 1231.32014
  92. Beltita, D and JE Gale, Universal objects in categories of reproducing kernels, Rev Mat Iberoam 27 (2011), 123-179; Zbl 1234.46026
  93. Neeb, KH and H Seppänen, Borel-Weil theory for groups over commutative Banach algebras, J Reine Angew Math 655 (2011), 165-187; MR 2012f:22038.
  94. Hofmann, KH and SA Morris, The structure of almost connected pro-Lie groups, J Lie Theory 21 (2011), 347-383; MR 2012f:22037
  95. Buliga, M, A characterization of sub-Riemannian spaces as length dilation structures constructed via coherent projections, Commun Math Anal 11 (2011), 70-111; MR 2012e:53051
  96. Gimperlein, H, B Krötz, C Lienau, Analytic factorization of Lie group representations, J Funct Anal 262 (2012), 667-681; Zbl 1234.22006 und MR 2854718
  97. Galindo, J, L Recoder-Núñez, M Tkachenko, Reflexivity of prodiscrete topological groups, J Math Anal Appl 384 (2011), 320-330; MR 2825186
  98. Wockel, C, Categorified central extensions, étale Lie 2-groups and Lie's third theorem for locally exponential Lie algebras, Adv Math 228 (2011), 2218-2257; MR 2836119
  99. Gimperlein, H, B Krötz, H. Schlichtkrull, Analytic representation theory of Lie groups: general theory and analytic globalizations of Harish-Chandra modules, Compos Math 147 (2011), 1581-1607; MR 2012i:22017
  100. Laubinger, M, A Lie algebra for Frölicher groups, Indag Math 21 (2011), 156-174; MR 2012h:22024
  101. Kramer, L, The topology of a semisimple Lie group is essentially unique, Adv Math 228 (2011), 2623-2633; MR 2012j:22006
  102. Buliga, M, Braided spaces with dilations and sub-Riemannian symmetric spaces, pp 21-35 in: Geometry-Exploratory Workshop on Differential Geometry and its Applications, Cluj Univ Press, Cluj-Napoca, 2011; MR 2808410
  103. Hofmann, KH, Morris, SA, Local splitting of locally compact groups and pro-Lie groups, J Group Theory 14 (2011), 931-935; MR 2012m:22007 und Zbl 1246.22003
  104. Maghsoudi, S und R Nasr-Isfahani, Strict topology as a mixed topology on Lebesgue spaces, Bull Aust Math Soc 84 (2011), 504-515; Zbl 1248.46010
  105. Klotz, M, An integrability criterion for Banach-Lie triple systems, J Lie Theory 22 (2012), 205–244; MR 2859032
  106. Banakh, T und N Lyaskovska, Completeness of invariant ideals in groups, Ukrainian Math J 62 (2011), 1187–1198; MR 2888669
  107. Banakh, T and N Lyaskovska, On thin-complete ideals of subsets of groups, Ukrainian Math. J. 63 (2011), no. 6, 865–879; MR 3093028
  108. Beltiţă, I and D Beltiţă, On differentiability of vectors in Lie group representations, J. Lie Theory 21 (2011), no. 4, 771-785; MR 2917691
  109. K-H Neeb, On analytic vectors for unitary representations of infinite dimensional Lie groups, Ann Inst Fourier (Grenoble) 61 (2011), 1839-1874; MR 2961842
  110. Dikranjan, D und Lukács, G, On the quasi-component of pseudocompact abelian groups, Topology Appl 159 (2012), 2152-2157; MR 2902749
  111. Banakh, T und D Repovš, Direct limit topologies in the categories of topological groups and of uniform spaces, Tohoku Math J 64 (2012), 1-24; MR 2911130
  112. Laustsen, N J, A very proper Heisenberg-Lie Banach *-algebra, Positivity 16 (2012), 67-79; Zbl pre06046109
  113. Stroppel, M, Kernels of linear representations of Lie groups, locally compact groups, and pro-Lie groups, J. Group Theory 15 (2012), 407-437; MR 2920893
  114. Walter, B, Weighted diffeomorphism groups of Banach spaces and weighted mapping groups, Dissertationes Math. (Rozprawy Mat.) 484 (2012), 128 pp; MR 2952176
  115. Masiha, HP, Extreme points in the set of topological left invariant means on locally compact semigroups, Far East J. Math. Sci. (FJMS) 70 (2012), no. 2, 375-398; MR 3051540
  116. Michor, PW and D Mumford, A zoo of diffeomorphism groups on R^n, Ann. Global Anal. Geom. 44 (2013), no. 4, 529-540; MR 3132089
  117. Protasov, IV and S Slobodyanyuk, Thin subsets of groups Ukrainian Math. J. 65 (2014), no. 9, 1384-1393; MR 3176453
  118. Pelletier, F, Integrability of weak distributions on Banach manifolds, Indag. Math. 23 (2012), 214-242; Zbl 1286.46087
  119. Bonfiglioli, A, E Lanconelli, V Magnani, and M Scienza, H-convex distributions in stratified groups, Proc. Am. Math. Soc. 141 (2013), 3633-3638; Zbl 1302.46027
  120. Dahmen, R, Regularity in Milnor's sense for ascending unions of Banach-Lie groups, J. Lie Theory 24 (2014), 545-560; Zbl pre06316094
  121. Neeb, K-H, Positive energy representations and continuity of projective representations for general topological groups, Glasg. Math. J. 56 (2014), 295-316; Zbl pre06296561
  122. Larcher, J, Multiplications and convolutions in L. Schwartz' spaces of test functions and distributions and their continuity, Analysis, München 33 (2013), 319-332; Zbl pre06256318
  123. Willis, GA, The nub of an automorphism of a totally disconnected, locally compact group, Ergodic Theory Dyn. Syst. 34 (2014), 1365-1394; Zbl pre06359416

The University for the Information Society